# SDR REXA2013071001347

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 21,188 hours, 18,360 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVEE.  R & R EMERGENCY LIGHT POWER STRIP  IAW AMM 33-51-01.  COMPLIED WITH OPS TESTS OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801.  NO DEFECTS NOTED.
